Fentanyl rigid chest

Common Questions and Answers about Fentanyl rigid chest

actiq

Avatar m tn I have been using fentanyl subliminal (?) Tablet 400mcg for approximately 1 year when I was switched to the Subsys fentanyl 1600 mcg spray. I was on this spray for 1 year. I was abruptly taken off of this medicine (cold turkey). My only saving grace was some 200 mg Nucynta tablets that I had used for break through pain ( Friday through Tuesday) I used these tablets until the doctor could see me last Tuesday @ 2:45PM. I have been given 60 MG morphine sulfate and 8 MG hydromorphone.
Avatar m tn Just wanted to ask if anyone had any experience with switching methadone 95mg once daily, to fentanyl patch 100mcg Hour patch? or know the methadone mg fentanyl dose equivalents?
Avatar f tn ve lost some weight it seems patches will only work when I put them on sides of my chest even when I put them I front of chest it doesn't work and also why can't you overlap where you put last patch like take one off and put new one in same place cause when I do it works very well for pain,and I definitely start feeling withdrawal from fentanyal when I put them anywhere but my sides I'm assuming my core temperature is hotter there than arms or shoulders and I also feel alot better if
Avatar f tn The ER doctor said I probably have arthritis in my chest wall. To rule everything out, and because the chest pain was so severe, my PCP had me see a cardiologist to get more testing done. Every single test came back normal. 4 months later, it was like in an instant again, the pain spread into my entire body in the joints. My knees, ankles, hips, shoulders, jaw, elbows, wrists, and knuckles constantly hurt. 24/7.
Avatar f tn s safe), on his glans, for 3-4 seconds,and then I masturbated, and immediately, I washed my previous with water for nearly 5-10 minutes, and now 1 month before I had a rash on my right upper arm(red and not itching), then there days later I had similar rash on my left chest, which was there for nearly a weak, then after 15- 20 days I had a similar rash on my right chest, with a swollen lymph node under the chin(due to sinus infection I always have my lymph nodes swollen), but this was rigid an
Avatar f tn I am on 12mcg of the fentanyl. I cannot take more than that otherwise I get severe chest pains. The pain clinic dr won't give me anything else says he can't help me if I don't stick with the hydrocodone 10/325 and the fentanyl patch. I have severe neuropathy in my feet and I can't take Lyrica, neurotin or the generic. If I try to go to a different pain clinin then they will think I am just looking for drugs and I'm not I'm looking for some kind of pain relief.
Avatar f tn This can become an even bigger problem since the chest is surrounded by a very rigid bone structure (the chest cavity). The top of the chest cavity is made up of the spinal column in the back, the first and second ribs on the sides, and the collar bones (clavicles) and breast bone (sternum) in the front. When a thyroid gets enlarged within this rigid bony structure, it will compress those structures which are soft such as the trachea, lungs, and blood vessels (the bones will not give way).
Avatar n tn Good job on the taper and good luck. Fentanyl is tough to kick. Chest pain is quite common.
Avatar n tn The more fatty tissue in the chest area, the more space it takes up making less room for the lungs to expand with breathing. As far as the major cause of restrictive disorders..there are many diseases that cause this defect. There are intrinisic diseases (such as pulmonary fibrosis etc...) that cause scarring and rigid lungs making expansion difficult for the lungs.
Avatar n tn 5 of fentanyl patches and I am so confused. I quit cold at 100 and I know what you mean about jerking all over and the screaming part because I was so desperate I ended up in hospital because I took too many lorazapams and baclofen to try and stop it. I am clausterphopic and they 5 point strapped me down. I was terrified but when I got home 5 days later I am taking 2 valium a day and clonadine but nothing is helping the extreme pain in my lower stomach and back.
Avatar f tn Ah -- now this makes sense. Theoretically, the Duragesic patch should be covering your bodies need for opioids. Perhaps there is a problem with absorption from the patch? Your doctor may have access to a urine test that can show if you're putting out fentanyl metabolites. This will check whether or not you're absorbing the medicine. I used to break out from the patch, and after the two or three days, would apply triamcinalone cream or some other topical steroid to the site.
Avatar f tn Within a couple hours I was shaky, which sucked since I was at work. Later that day I started to have a bit of chest pain. Once I was able to relax it went away. Later I woke up at 5am and found it a bit hard to breathe, kind of like I couldn't catch my breath. Do these symptoms sound familiar to any other Zoloft users? Do these feelings go away?
Avatar f tn In May I started to see a new pain management doctor and he diagnosed me with all sorts of things and put me on the Fentanyl patch. Needless to say I am back at square one with these addictive opiates. This is worse though. I took off my last patch (75mcg) last Wednesday and finally starting to feel better. Can't sleep though and that is why I am here. I also decided to begin an outpatient program and went for the first time today. I am determined to make it stick this time.
1443253 tn?1284290866 My symptoms where horrendous pains in my back chest and down my left arm, with weakness. I opted for the surgery which seemed to go well. Over the past 2 weeks or so I have had a flare up where my neck is really really stiff, and I have again tingling in my left arm, the muscle twitching has reduced.
Avatar f tn s the catch...the day before I started I was seen in er with chest pain.took latuda that night.and next day had shortness of breath......back to er got prednisone,and levaquin...went to work and ppl are freaking that rather I'm sunburned or Bp was high.....turned out Bp was high 152/102 ...was red and flushed only on head neck and face.....nowhere else......was told prednisone side effect....but being riddled with panic disorder I checked latuda site......
872115 tn?1242182670 I have rect. stopped taking Fentanyl Patches for a cronic condition, I have. (, 21 days now )I am feeling better every day, after thinking I was going to DIE.. I made it through, this fourm really helped with info and a kind word. Now what I am wondering is, Not that the Meds, are out of my system , why the anxiety, and panic, tight chest, . I have been to the doc, my heart is ok. so has this happened to others, I meditate, and breath, and drink tea, the doc.
Avatar f tn If the symptom is persistent, it may be due to an adaptation to pain. The tight muscle performs a protective function by maintaining a rigid tone. If the symptom is intermittent, then it is less likely to be due to a chronic pain like that commonly found in cancer. Stay positive.
874891 tn?1240432420 Addicted to Fentanyl patches , wondering how long i have to be in withdraws before starting suboxzone. Can I take clondine while in withdraws,any advice apperciated.
767538 tn?1276575320 Upper arm or thigh for me. I tried chest and back and they kept coming off. Whatever works best for you though. If it falls off use some medical tape to reapply it.
16465326 tn?1448202692 If or when I wake up, moving my right arm has the sensation that it is very rigid. Rigid with muscle cramps, in intolerable pain is how I describe each days existence. When the pain and cramps get worse in my neck and chest, my voice is effected. I lose my voice and it hurts in my sternum area to speak.This is not my nature to fall into a funk and abandon most of my life. I ran a successful business for 27 years. I no longer can run that business.
Avatar n tn i used to be one the patch... the best way to keep it on for me was on my chest, place about 4 pieces of clear 3m tape long ways( from side to side) all the way down the patch.... cover the whole thing. and as for it starting to work well it took about 20 hours my very first day, but after 6 months of being on it it started to make me kinda sick and maken me loose weight rapidly.... good luck to u....
Avatar n tn I have been on duragesic patches for 6 months now 50 mg every 48 hours and i take a lot of hot baths. 7 - 8 per day and while the patch is on my chest area. I always seem to feel like killing myself and hate the way I feel. I don't quite no the feeling other than I feel like everything is in slow motion, I feel like I can't be still. legs are always twitching, and feel totally meserable.
767538 tn?1276575320 I can only tell you my experience of course, but I did not like it. First, I went from 180mg of Morphine a day to the 25mcg patch. First I got hot flashes, and a "roller coaster" effect, it would work early in the day, then not at all. It also woke me up a lot and my heart would be racing a bit. After about a week it didn't even work at all. I'm back on the morphine at a lower dose and glad to be, I won't use the Fentanyl patch again.
Avatar f tn I was recently prescribed Fentanyl 25 mcg for my abdominal adhesion pain. I have been taking Hydrocodone or percocet off an on for a while now and finally got the point where I was needing it every day to function. I have had 5 surgeries in the past 4 years so that is part of the reason I am where I am. So, my question is about the Fentanyl. The first week I was using it, it was great. I felt better and had more energy than I have had since I don't know when.